# SDR DHL200074006

- Difficulty date: September 19, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081918
- Part serial: 2300
- Condition: Failed
- Location: Nr 3 Le Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS WERE EXTENDED TO 5 DEG THE AMBER LIGHT ON THE FWD PANEL STAYED ON AND THE CHRISTMAS TREE VERIFIED THE NR 3 L/E FLAP WAS NOT EXTENDED.  REMOVED AND REPLACED SWITCH AND ROD WITH BUSHINGS ON NR 3 L/E FLAP.  CHECKED GOOD PER M/M 27-82-1.
